# SDR DALA13032231612

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 54,097 hours, 7,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB WILL NOT TEST.  REPLACED RT EMERGENCY ESCAPE SLIDE BATTERY, PN AD 2013-1A IAW AMM, OPS NORMAL.
